... towards excellence in science

An Autonomous Institution, Under the Ministry of Education, Government of India

Somnath Basu

Assistant Professor
Dept: Mathematics and Statistics (DMS)
E-mail: somnath.basu [at]

All Publications:

  1. Basu, Somnath; Basu, Samik; Das, Apurba and Mukherjee, Goutam. 2019."Nambu Structures and Associated Bialgebroids." Indian Acad. of Sciences. Proceedings. Mathematical Sciences, 219, 1-36
  2. Basu, Somnath and Basu, Samik. 2019."Homotopy groups of highly connected manifolds via loop space homology." Osaka journal of Mathematics, 56, 417-430
  3. Basu, Somnath and Basu, Samik. 2018."Homotopy groups of highly connected manifolds." Advances in Mathematics, 337, 363-416
  4. Basu, Somnath and Mukherjee, Ritwik. 2016."Enumeration of curves with one singular point." Journal of Geometry & Physics, 104, 175-203
  5. Basu, Somnath and Farrell, Thomas. 2015."Realizing congruence subgroups inside the diffeomorphism group of a product of spheres." Topology & its Applications, 202, 205-215
  6. Basu, Somnath and Basu, Samik. 2015."Homotopy groups and periodic geodesics of closed 4-manifolds." International Journal of Mathematics, 26, 34
  7. Basu, Somnath and Mukherjee, Ritwik. 2015."Enumeration of curves with two singular points." Bulletin des Sciences Mathematiques, 139, 667-735
  8. Basu, Somnath. 2015."Of Sullivan models, Massey products and twisted Pontrjagin products." Journal of Homotopy Theory and Related Structures, 10, 239-273
  9. Basu, Somnath; McGibbon, Jason; Sullivan, Dennis and Sullivan, Michael. 2015."Transverse String Topology and the Cord Algebra." Journal of Symplectic Geometry, 13, 1-16